MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SLEEK PTA DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SLEEK PTA DILATATION CATHETER
Model Number 425-2515X
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for the one reported event.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model 425-2515x pta dilatation catheter allegedly had a shaft break and material deformation.This report was received from one sources.The device was used in the patient, with no patient injury reported.The patient's age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the device was returned for the one reported event.The result of the investigation is confirmed for the material deformation issue reported, although the device was returned in poor condition.The hub and a partial section of the shaft were not returned which identifies a break.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SLEEK PTA DILATATION CATHETER
Common Device Name
PTA DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford
EI 
MDR Report Key8533459
Report Number9616666-2019-00048
Device Sequence Number19207838
Product Code LIT
UDI-Device Identifier00801741132384
UDI-Public(01)00801741132384
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number425-2515X
Device Catalogue Number425-2515X
Device Lot NumberCMBW0442
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1